# SDR AALA201708219069

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,915 hours, 8,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE L2 DOOR IS MISSING.  REPLACED FLASHLIGHT IAW AMM 25-64-01.  OPERATIONAL CHECKED GOOD.
